# SDR HKGA2015F00035

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Frchld SA227CC
- Aircraft serial: AC662
- Aircraft time: 32,353 hours, 49,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 80.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD LOWER ANGLE IN BATTERY BOX CRACKED AT STA 80.87.
